# SDR C77A201302180001

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 14,583 hours, 8,523 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Part serial: 07075H8862
- Condition: Cracked
- Location: Zone 200
- Part time: 14,583 hours, 8,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED IN FLT WITH ASSOCIATED WINDSHIELD 2 HEATER FAILE MESSAGE.
